Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS Wilmington, OH

June 18, 2015Grant County, Owen County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 1:54 PM EDT for Grant County, Owen County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 1:54 PM EDT (17:54 UTC)
Expired
Jun 18, 2015, 2:45 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, KY, Owen County, KY

The radar

The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:55 PM EDTHAIL 0.88Sw Owenton, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WUUS51 KILN 181754
SVRILN
KYC081-187-181845-
/O.NEW.KILN.SV.W.0087.150618T1754Z-150618T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 245 PM EDT.

* AT 152 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  OWENTON...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  DRY RIDGE...
  WILLIAMSTOWN...

IN ADDITION...LONG RIDGE...ELK LAKE...NEEDMORE...NATLEE...HOLBROOK...
TWIN BRIDGES...NEW COLUMBUS AND LAWRENCEVILLE ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 160...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3845 8491 3860 8493 3872 8453 3851 8448
      3851 8449 3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1753Z 254DEG 17KT 3852 8484

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
371 
WWUS51 KILN 181807
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT THU JUN 18 2015

KYC081-187-181845-
/O.CON.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
207 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN GRANT AND EASTERN OWEN COUNTIES...

AT 205 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED PEA SIZE 
HAIL. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM WAS LOCATED NEAR 
ELK LAKE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
DRY RIDGE AND WILLIAMSTOWN.

IN ADDITION...NEEDMORE...NATLEE...HOLBROOK...TWIN BRIDGES...NEW
COLUMBUS...LAWRENCEVILLE...KEEFER AND STEWARTSVILLE ARE NEAR THE PATH
OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 160...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3848 8484 3862 8483 3872 8453 3851 8448
      3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1807Z 254DEG 17KT 3854 8476

HAIL...1.00IN
WIND...60MPH

$$
245 
WWUS51 KILN 181824
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT THU JUN 18 2015

KYC081-187-181845-
/O.CON.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
224 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHERN GRANT AND EASTERN OWEN COUNTIES...

AT 222 PM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED PEA SIZED HAIL. 
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM WAS LOCATED NEAR 
LAWRENCEVILLE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN OWEN AND
SOUTHERN GRANT COUNTIES...INCLUDING LAWRENCEVILLE...KEEFER...
CORINTH...CHERRY GROVE...CORDOVA AND CAMP NORTHWARD.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 145 AND 155...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3849 8476 3862 8476 3863 8452 3851 8448
      3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1824Z 254DEG 17KT 3856 8466

HAIL...1.00IN
WIND...60MPH

$$
567 
WWUS51 KILN 181836
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT THU JUN 18 2015

KYC081-187-181846-
/O.EXP.KILN.SV.W.0087.000000T0000Z-150618T1845Z/
OWEN KY-GRANT KY-
236 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRANT AND EASTERN
OWEN COUNTIES WILL EXPIRE AT 245 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN 
GRANT COUNTY UNTIL 300 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3849 8476 3862 8476 3863 8452 3851 8448
      3851 8452 3849 8456 3843 8462
TIME...MOT...LOC 1836Z 254DEG 17KT 3858 8459

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:55 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 18, 10:55 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 AM EDT THU JUN 18 2015

.SYNOPSIS...
MULTIPLE DISTURBANCES WILL WORK THROUGH THE AREA TODAY INTO FRIDAY.
REMNANTS OF TROPICAL DEPRESSION BILL WILL BRING ADDITIONAL RAIN TO
THE REGION ON SATURDAY. THE UNSETTLED PATTERN CONTINUES INTO NEXT
WEEK WITH ADDITIONAL DISTURBANCES WORKING THROUGH THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOIST AIRMASS IN PLACE WITH WARM FRONT OVER SRN MI AND NE OHIO PLACING
ILN/S FA IN THE WARM SECTOR. WESTERLY MID LEVEL FLOW ACRS THE OHIO
VALLEY/GREAT LAKES AROUND RIDGE CENTERED OVER SE US. MID LEVEL S/W
TO SWEEP ESE THRU NRN GREAT LAKES LATE AFTN/EVENING. ASSOCIATED
SFC FRONT TO DROP SE INTO SRN GREAT LAKES BY EVENING AND SRN OHIO
BY FRIDAY MORNING.

NAM APPEARS OVERDONE WITH INSTBY AND GFS SOLN MAY BE A LTL LOW. PREFER
RAP SOLN...INDICATING LOW END MODERATE INSTBY DEVELOPMENT IN
DAYTIME HEATING THIS AFTN. EXPECT SCATTERED STORMS TO DEVELOP DURG
THE AFTN IN THIS AIRMASS AHD OF THE AFOREMENTIONED BOUNDARY. FOCUS
IS LACKING SO WILL LIMIT POPS TO CHANCE CATEGORY.

WESTERLY UNIDIRECTIONAL FLOW WITH BULK SHEAR OF 30-35 KTS. SO A
FEW STORMS COULD ORGANIZE INTO LINE SEGMENTS WITH ISOLD DAMAGING
WINDS BEING THE MAIN THREAT.

EXPECT HIGHS TO RANGE FROM THE LOWER 80S NORTH TO THE MID/UPR 80S
FAR SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL WORK THROUGH THE AREA TONIGHT. THIS FEATURE
WILL THEN LIFT BACK NORTHWARDS ON FRIDAY. WITH THIS FEATURE
REMAINING IN THE AREA SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST. PRECIPITATION WILL BE MORE WIDESPREAD ACROSS SOUTHERN
PORTIONS OF THE FA ON FRIDAY. SOME OF THE RAIN COULD BE HEAVY AT
TIMES AND LEAD TO FLOODING ISSUES. HAVE THIS HEAVY RAIN THREAT
MENTIONED IN THE HWO.

THE REMNANTS OF TROPICAL DEPRESSION BILL WILL MOVE INTO THE
AREA FOR SATURDAY. ALTHOUGH PRECIPITATION IS EXPECTED ACROSS MOST
OF THE AREA THE HEAVIEST PRECIPITATION IS EXPECTED TO BE ACROSS
SOUTHERN PORTIONS OF THE REGION. HAVE THIS MENTION OF HEAVY RAIN
IN THE HWO AS WELL. THIS SYSTEM WILL BEGIN TO MOVE TO THE EAST
SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL
WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE
THE AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN
TROUGH AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER
NORTH ALONG WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850
TEMPS WARMING TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A
WARM DAY IF RAIN IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A
PRETTY GOOD AMOUNT OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN
OVERCOME THE INVERSION.

ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING
PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE
CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY
AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES
WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE.
THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE
PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE
RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE
SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN
COUNTIES.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
MVFR CEILINGS FROM KDAY TO KCMH/KLCK WILL LIFT IN THE EARLY PART
OF THE TAF PERIOD. THEREAFTER EXPECT SCATTERED CUMULUS WITH GUSTY
WEST SOUTHWEST WINDS. COULD BE SOME STORMS LATE IN THE DAYTIME BUT
CHANCE ONLY WARRANTS A VCTS AT THIS TIME. CHANCE OF STORMS AND
WINDS WILL DIMINISH AFTER 00Z. A FRONT WILL PUSH SOUTH VERY LATE
IN THE TAF PERIOD. IN ADDITION TO A WIND SHIFT EXPECT MVFR AND
POSSIBLE IFR CEILINGS BEHIND THE FRONT.

OUTLOOK...MVFR TO IFR CEILINGS POSSIBLE FRIDAY. MVFR TO IFR
CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...AR
SHORT TERM...NOVAK
LONG TERM...HAINES
AVIATION...
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT THU JUN 18 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
439 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE
MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND
LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY.
MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE
PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE
ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE
THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH
TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.

In the hours before

Special weather statement, Jun 18, 1:18 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 PM EDT THU JUN 18 2015

INZ080-KYZ089-181745-
SWITZERLAND IN-CARROLL KY-
118 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT CARROLL AND SWITZERLAND COUNTIES
THROUGH 145 PM EDT...

AT 115 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRAYTOWN...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
VEVAY...BRAYTOWN...MOOREFIELD...GHENT...MOUNT STERLING...
JACKSONVILLE...CENTER SQUARE...MARKLAND AND ALLENSVILLE.

LAT...LON 3870 8522 3870 8521 3882 8521 3889 8502
      3881 8496 3877 8499 3876 8502 3875 8502
      3872 8504 3868 8521

HATZOS
Special weather statement, Jun 18, 1:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT THU JUN 18 2015

KYZ096>098-OHZ078-181800-
PENDLETON KY-ROBERTSON KY-BRACKEN KY-CLERMONT OH-
135 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN CLERMONT...
WESTERN BRACKEN...ROBERTSON AND SOUTHERN PENDLETON COUNTIES THROUGH
200 PM EDT...

AT 133 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FALMOUTH...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FALMOUTH AND
BROOKSVILLE.

ALSO...CATAWBA...MCKINNEYSBURG...KINCAID LAKE STATE PARK...BROWNING
CORNER...LENOXBURG...NEAVE...UTOPIA...PARINA...WILLOW GROVE AND
POWERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3883 8406 3859 8401 3857 8444 3870 8447
Special weather statement, Jun 18, 1:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
144 PM EDT THU JUN 18 2015

KYZ089-090-094-181815-
OWEN KY-CARROLL KY-GALLATIN KY-
144 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND NORTHWESTERN OWEN COUNTIES THROUGH 215 PM EDT...

AT 142 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GHENT...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KENTUCKY SPEEDWAY...EAGLE STATION...CARSON...ETHRIDGE...
SANDERS...SPARTA...NEW LIBERTY...BROMLEY AND GLENCOE.

LAT...LON 3874 8508 3877 8501 3878 8489 3877 8480
      3862 8480 3860 8488 3864 8505 3869 8511

HATZOS
Special weather statement, Jun 18, 1:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
146 PM EDT THU JUN 18 2015

KYZ094>096-181815-
OWEN KY-PENDLETON KY-GRANT KY-
146 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT GRANT...SOUTHWESTERN PENDLETON
AND CENTRAL OWEN COUNTIES THROUGH 215 PM EDT...

AT 144 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ELMER
DAVIS LAKE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON...WILLIAMSTOWN
AND DRY RIDGE.

ALSO...LONG RIDGE...ELK LAKE...NEEDMORE...KNOXVILLE...MARCUS...
WILLIAMSTOWN LAKE...STEWARTSVILLE...TWIN BRIDGES...HOLBROOK AND
LAWRENCEVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3846 8492 3846 8494 3859 8497 3875 8451
      3853 8445 3853 8447 3852 8447 3851 8449
      3851 8452 3848 8457 3845 8492

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:35 PM EDTSpecial Weather StatementILNBracken, Pendleton25 min
Jun 18, 1:44 PM EDTSpecial Weather StatementILNGallatin31 min
Jun 18, 1:46 PM EDTSpecial Weather StatementILNGrant, Owen29 min
Jun 18, 1:57 PM EDTSpecial Weather StatementILNBracken33 min
Jun 18, 2:01 PM EDTSpecial Weather StatementILNRobertson29 min
Jun 18, 2:03 PM EDTSpecial Weather StatementILNGallatin, Grant27 min
Jun 18, 2:05 PM EDTSevere Thunderstorm WarningILNBracken40 min
Jun 18, 2:09 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Robertson51 min
Jun 18, 2:21 PM EDTSevere Thunderstorm WarningILNGallatin, Grant, Pendleton21 min
Jun 18, 4:08 PM EDTSpecial Weather StatementILNGallatin37 min
Jun 18, 4:10 PM EDTSpecial Weather StatementILNGrant35 min
Jun 18, 4:43 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin6 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.